MAUDE Adverse Event Report: ABBOTT MEDICAL LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS PADDLE LEAD

ABBOTT MEDICAL LAMITRODE TRIPOLE 16 LEAD, 60 CM; SCS PADDLE LEAD
Model Number 3219
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient¿s lead was accidentally cut during a procedure.In turn surgical intervention may occur to address the issue.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.
 
Event or Problem Description
Additional information received indicates that patient underwent surgical intervention to remove remaining part of lead that was left implanted.After explant, patient was implanted with a new system.
 
Additional Manufacturer Narrative

Brand Name
LAMITRODE TRIPOLE 16 LEAD, 60 CM
Common Device Name
SCS PADDLE LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16042520
Report Number1627487-2022-06960
Device Sequence Number11996204
Product Code LGW
UDI-Device Identifier05415067017628
UDI-Public05415067017628
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2014
Device Model Number3219
Device Catalogue Number3219
Device Lot Number3832006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Supplement Date Received by Manufacturer12/28/2022
01/23/2023
Initial Report FDA Received Date12/23/2022
Supplement Report FDA Received Date01/11/2023
02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR
Patient SexFemale
Patient Weight104 KG